# SDR AALA20090929PHX01

- Difficulty date: September 29, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- Aircraft time: 60,595 hours, 31,701 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Part number: 7374622
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT SAN TO DFW.  CREW REPORTED CLIMBING THROUGH FL260 THE AIRCRAFT YAWED AND THE AUTO PILOT AND AUTO THROTTLE KICKED OFF FOLLOWED BY YAW DAMP OFF AND MACH TRIM INOP INDICATION LIGHTS.  ALTITUDE WINDOW WENT BLANK AND SPEED MACH FROZE ALONG WITH PITCH INDICATION.  LANDED PHX WITHOUT INCIDENT.  FOUND CIRCUIT BREAKER C17 POPPED.  REPLACED CIRCUIT BREAKER C17.  SYSTEM GROUND CHECKED NORMAL OPERATION.
